# SDR UALA2009082802700

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146722
- Part serial: G890
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  BOTTLE ORIGINALLY FILLED ON THE LOW SIDE OF GREEN, BEFORE UAL UPDATED JD TO REFERENCE ALL BOTTLES TO BE RETURNED TO SERVICE ON THE HIGH SIDE OF GREEN BAND.  TECHNICIANS WOULD FILL ACCORDING TO CMM WHICH WOULD CONSIDER LOW SIDE OF GREEN BAND ACCEPTABLE.  CORRECTIVE ACTION WAS UPDATED WHEN JD RECEIVED AND ALL SLIDES LEAVE WSI ON HIGH SIDE OF GREEN BAND.
